On the perturbation classes of continuous semi-Fredholm operators

  1. Aiena, P. 1
  2. González, M. 2
  3. Martinón, A. 3
  1. 1 University of Palermo
    info

    University of Palermo

    Palermo, Italia

    GRID grid.10776.37

  2. 2 Universidad de Cantabria
    info

    Universidad de Cantabria

    Santander, España

    GRID grid.7821.c

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Glasgow Mathematical Journal

ISSN: 0017-0895

Year of publication: 2003

Volume: 45

Issue: 1

Pages: 91-95

Type: Conference paper

Export: RIS
DOI: 10.1017/S0017089502001027 SCOPUS: 2-s2.0-0037266386 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus